# SDR AALA202009039017

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,371 hours, 13,524 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL AND BURNING CLOTH ODOR REPORTED IN AFT CABIN CAUSING FLIGHT DIVERSION TO AMA, FUMES DISSIPATED WITH RT PACK SWITCHED OFF.  REPLACED LT RECIRCULATION FAN WITH NEW, IAW AMM 21-25-02, OPS CHECK GOOD.
